Jump to content

Ativan/Valium to Librium taper


[Tm...]

Recommended Posts

My doc is tapering me by 20% every two weeks.

Starting from 200mg every two weeks.

I was hoping for half the rate or 12.5 %.

My withdrawal symptoms (oddly) are headaches only.

Tylenol or any NSAID are not effective. The benzo is the only

med that relieves the headaches. Has anyone

experienced this? I started this about 7 years ago.

Grateful to anyone desiring to share. I learned about this through another BB member and friend..

My current benzos involved are 6mg Ativan and 20 mg Valium

having increased over time from two Ativan only.

My conversion source is the following:

https://clincalc.com/Benzodiazepine/

Thank you kindly !

 

Link to comment
Share on other sites

Hello Tms0987, welcome to BenzoBuddies,

 

You're on a pretty hefty dose, and your taper rate is a bit rapid but many members have been able to reduce fairly quickly from the large doses but they have to slow it down when they get lower in dose, will your doctor be willing to let you do that if things get rough?  We suggest reducing about 5-10% of your dose every couple of weeks or tapering according to your symptoms.

 

I'm glad to hear a headache is about your only symptom right now but it sounds miserable, is this the reason you went on the Ativan to begin with?  Are you looking to crossover your Ativan dose to Valium to finish out your taper?

 

I'll provide some links and resources for you to look at but we're happy you've found us.

 

Pamster

 

Colorado Consortium Benzodiazepine Deprescribing Guidelines

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

The Ashton Manual

 

Link to comment
Share on other sites

×
×
  • Create New...